# SDR GAIA01083ST

- Difficulty date: February 4, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65198615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BULGING SKIN/DISHED FASTENER HEADS ALONG FUSELAGE SKIN BS 295-360 AT LEFT LOWER NOSE CHORD.  ACCOMPLISHED NOSE WHEEL WELL LEFT LOWER CHORD REPLACEMENT IAW B727 SRM 53-10-4 AND 51-30-2, 51-20-4.  (M)
